# SDR AALA971801

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1030/1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STA 26R BETWEEN STA 1030 AND STA 1050.  REMOVED DAMAGED SECTION AND REPAIRED AT OUTBOARD/INBOARD IN SRM 53-10-3.  TST:  70,323.2 HOURS.  CYCLES, 48,507.  (X)
